OUR PRODUCTS

CITRATE
CITRATE
September 20, 2018
COMBISUN
COMBISUN
September 20, 2018
Show all

COLDFREE PLUS

Composition

Paracetamol IP 125mg, Phenylepherine Hcl IP 5mg, Cetrizine Hcl IP 2mg


Product Type

MONO

SKU: SUN-SE-0007 Category: Tag:
Description

Relief of nasal & sinus congestion, allergic
symptoms of the nose or throat due to allergies
sinus pain & headache & Adjunct with
antibacterials in sinusitis, tonsillits & otitis media

Request a Quote